# SDR UALA2009072402201

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,296 hours, 7,183 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Part serial: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP AT RT MID LAV.  RE-CONNECTED EMERGENCY LIGHT STRIP CONNECTOR.  OPS CHECKED OK.
